Note on similarity solutions for viscous flow over an impermeable and non-linearly (quadratic) stretching sheet
Kelson, Neil A. (2011) Note on similarity solutions for viscous flow over an impermeable and non-linearly (quadratic) stretching sheet. International Journal of Non-Linear Mechanics, 46(8), pp. 1090-1091.
Similarity solutions for flow over an impermeable, non-linearly (quadratic) stretching sheet were studied recently by Raptis and Perdikis (Int. J. Non-linear Mech. 41 (2006) 527–529) using a stream function of the form ψ=αxf(η)+βx2g(η). A fundamental error in their problem formulation is pointed out. On correction, it is shown that similarity solutions do not exist for this choice of ψ
Citation countsare sourced monthly fromand citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
|Item Type:||Journal Article|
|Keywords:||similarity solutions, non-linearly streching sheet|
|Subjects:||Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200) > Applied Mathematics not elsewhere classified (010299)|
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > INTERDISCIPLINARY ENGINEERING (091500) > Fluidisation and Fluid Mechanics (091504)
|Divisions:||Current > QUT Faculties and Divisions > Division of Technology, Information and Learning Support|
Current > Research Centres > High Performance Computing and Research Support
|Deposited On:||12 Apr 2011 08:43|
|Last Modified:||12 Dec 2011 15:51|
Repository Staff Only: item control page